# SDR AWXA200300286

- Difficulty date: January 17, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 62,836 hours, 51,276 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 6573746
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-18 CHECK A 2" CRACK WAS FOUND ON KEEL BEAM PANEL BETWEEN THE L/H AND R/H WHEEL WELLS BS 600 TO 724. MAINTENANCE REMOVED EXISTING DOUBLER; PERFORMED NDT INSPECTION OF CRACK; REPLACED BLIND FASTENERS WITH SOLID FASTENERS; FABRICATED REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-200 SRM 53-30-3, FIG. 40, PG. 151.
